Guest danielvasel Posted August 10, 2006 Report Share Posted August 10, 2006 i just got back from the TTT... i felt awful... nauseated, weak, etc..... my heart rate was "ok", an average of 110bpm but then they gave something, i think it?s called nitroglicerina, or nitrolingual... then I almost passed out(maybe I did for a little while, not really sure)... my BP was low, it got as low as 71/40... but most of the time it oscilated between 110/70 and 90/40... did the same thing happened to you gals? what was your average BP, and how low did it get?i may be totally off, but I was happy to see that my BP goes down rather than up, because I read somewhere that in the case of hyperadrenergic POTS the pressure usually goes up.... is that always the case? or could I be a "hyperadrenergic POTSy", even if I have orthostatic hypotension, rather than hypertension? (by the way, the reason I don?t want to be a "hypera....potsy" is because they are the ones who have the poorer prognosis....)how could I know for sure i?m not a "hyperad... POTSy"?? there are other things(less important ones) that I wanted to share with you(about my ttt) - this is just for curiosity purposes, if you don?t feel like it , don?t even read it...I?m used to get dizzy, and have the feeling that I?m almost fainting... and everytime I have it, everything turns black.... but today, when i almost fainted during the ttt, everything turned white!! it was strange, it never happened before... do you have any ideia of why that happened? could it be related to the nitroglicerina they made me take?what happens when you are about to faint? what colour do you see, black or white?the test only went on for 40 minutes... wasn?t it supposed to last longer than that?i was in a SEMI-orthostatic position(70 degrees)... was it the same for you all?so thanks a lot for reading my post girlstake caredaniel Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.